Ver todas las categorías

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Easy Open Arthritis Cap, 160 CT

5.0
(440)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Agotado

Información

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Easy Open Arthritis Cap, 160 CT
160 u., 0.01 lb. N.° de artículo 420301

Elegible para HSA/FSA

  • EASY OPEN ARTHRITIS CAP: Advil Coated Tablets with the Easy Open Arthritis Cap is easier to open than Aleve Easy Open Arthritis Caps. Awarded the Ease-of-Use Commendation from the Arthritis Foundation, our innovative cap design provides a comfortable grip.
  • ARTHRITIS AND JOINT PAIN RELIEF: Nothing is stronger on minor arthritis and other joint pain. Recommended for headaches, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold.
  • RELIEVE PAIN AND REDUCE FEVER: Advil coated Ibuprofen tablets temporarily relieve minor aches and pains due to: toothache, backache, menstrual cramps, joint pain and minor pain of arthritis. Advil coated Ibuprofen tablets temporarily reduce fever as well.
  • FAST PAIN RELIEF: Make pain a distant memory with Advil Ibuprofen, the #1 selling pain reliever (among over the counter pain relievers), providing fast pain relief with strength.
  • SAFE AND EFFECTIVE: Advil Ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.

If you're looking for powerful pain relief of minor arthritis pain and other joint pain, try Advil Tablets featuring the Easy Open Arthritis Cap. Advil delivers unbeatable strength and is #1 doctor recommended for pain relief. Whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis or aches and pains from the common cold, nothing's stronger. Millions of people choose Advil for effective treatment of tough aches and pains including headache relief, muscle aches, neck pain relief, joint pain and arthritis pain relief. Our Advil ibuprofen bottle now features an Easy Open Cap. This innovative cap design provides ease-of-use and a comfortable grip, which is ideal for those with arthritis and minor joint pains. Not recommended for people with children in their home. Please keep away from children, as this easy open cap bottle is not childproof. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.

Ingredientes

Indicaciones

Advertencias

From Advil
See all Advil products
Productos relacionados
Advil
272
Children's Advil Junior Strength - Analgésico y antifebril en tabletas masticales, ibuprofeno pediátrico de 100 mg para niños de 2-11 años, Grape - Paquete de 24
Motrin
559
Children's Motrin, ibuprofeno pediátrico, analgésico/antifebril, 4 oz líq.
CVS Health
CVS Health Headache Pain Naproxen Sodium Tablets, 220 mg
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Easy Open Arthritis Cap, 160 CT

5.0
(440)
Agotado